# SDR SWAA2018022119953

- Difficulty date: February 18, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 70,139 hours, 42,703 cycles
- System (JASC): 2565 · Escape Slide
- Part: Tab
- Condition: Dislodged
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE HOOK AND LOOP TAB DISLODGED.  SECURED IAW SIP.
